67319members
354699posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Naproxin with radiotherapy

2 REPLIES 2
Highlighted
Member

Re: Naproxin with radiotherapy

I would contact the radiotherapy department about the Naproxen just to be on the safe side and hopefully put your mind at rest. My oncologist said he'd rather I didn't take anything that wasn't prescribed during treatment. I think there isn't much evidence they do harm but only because there hasn't been much research into it.

Highlighted
Member

Re: Naproxin with radiotherapy

Hi pinklily

 

I was on Naproxin with radiotherapy they new what i was on, but it will be down to your radiotherapy team

I couldn't off come off them as they taken me of all my other R/Arithritis tablet ect speak to your oncologist

I hope this helps 

Highlighted
Member

Naproxin with radiotherapy

I've been on Naproxin for some time and it has been proven a wonder drug for my arthritis. I took myself off just before surgery, as it can cause more bleeding and did I notice it, I could hardly walk and the joints in my hands swelled dreadfully.

 

I was given the all clear to go back on it last week and I now feel like a spring chicken again, apart from the pain caused by the surgery, although I've been told the Naproxin will help that as well.

 

I wonder if anyone else is on Naproxin and were they allowed to continue with it while having radiotherapy, I'm dreading coming off it again and know that it is very unlikely I will be able to have the physical ability I have at the moment.

 

Also was anyone told not to take their vitamin supplements during radiotherapy.